TITLE

Basis property in L p (0, 1) of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition

AUTHOR(S)
Marchenkov, D.
PUB. DATE
June 2006
SOURCE
Differential Equations;Jun2006, Vol. 42 Issue 6, p905
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents an equation in solving for eigenfunctions problem in space Lp (0,1), p>1 with spectral parameters in a boundary condition. Derivation of equations and theorems in proving the basis property of this system in space Lp (0,1), p>1 are presented. Two steps in proving the entire system of eigenfunctions in space Lp (0,1) are also presented.
ACCESSION #
21625601

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics